# SDR MASA2013102067895

- Difficulty date: October 20, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 23,826 hours, 19,777 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Inoperative
- Location: Sump
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE ON TAKEOFF.  REPLACED RT ENGINE SUMP SEAL PRESSURE REGULATING VALVE, TEST FLIGHT SATISFACTORY.
